# SDR 95ZZZX3328

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4854R
- Make and model: Cessna A188B
- Aircraft serial: 18802373T
- Engine: Lyc IO540K1G5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Adjusting Nut
- Part number: 2539449
- Condition: Missing
- Location: Servo Ball Stem
- Component: Bendix, 252427311
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INJECTOR ARRIVED WITH NO FUEL FLOW.  UPON PUTTING IT ON FLOW BENCH USING NORMAL FLOW PROCEDURES, WAS UNABLE TO GET FUEL FLOW.  REMOVED HEX BRASS NUT FROM REGULATOR.  THE RETAINING AND FLOW ADJUSTING NUT WAS MISSING.  RECOMMEND ALL FLOW BENCH OPERATORS SHOULD BE CAUTIONED ABOUT C/W SB RS-71, LOCTITE THE ADJUSTING NUT.
